# SDR SWIA201335637

- Difficulty date: December 12, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 29,860 hours, 24,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERTICAL POST RBL 18.0 SIDE HAS INDICATION NOTED AT AFT FLANGE RADIUS WL 69 APPROXIMATELY .2 INCHES IN LENGTH 50% FSH.  C-CHECK REPLACED CRACKED POST IAW SRM & REO.
